# SDR ASOA02070

- Difficulty date: February 5, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4749 - ON FINAL APPROACH INTO DFW, THE NOSE GEAR EXTENDED NORMALLY, BUT THE MLG WOULD NOT.  THE CAPTAIN PERFORMED AN EMERGENCY GEAR EXTENSION AND THE GEAR CAME DOWN AT THAT TIME AND ALL GEAR INDICATIONS SHOWED DOWN AND LOCKED.  EMERGENCY EQUIPMENT WAS REQUESTED AND THE AIRCRAFT HAD AN UNEVENTFUL LANDING IN DFW.  MAINTENANCE REMOVED AND REPLACED THE MLG SELECTOR VAVLE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
